# SDR DALA2025053004147

- Difficulty date: May 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 64,765 hours, 33,588 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Fitting
- Condition: Damaged
- Location: Radome
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 ELONGATED HOLE (1EA) ON RADOME SUPPORT FITTING I/B LH SIDE ON SKIN PAN EL OF WINDSHIELD FRAME. CORRECTIVE ACTION: APPLIED CORRECTLY ALODINE ON PREVIOUS STEP. REPLACED SUPPORT FITTING I/B LH SIDE ON SKIN PANEL OF WINDSHIELD FRAME AS PER A319 SRM 51-42 -11, A319 SRM 51-72-11. (0994616).
